# SDR IPXA2016101909611

- Difficulty date: October 8, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 17,409 hours, 10,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610263202
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-1,  FUSELAGE SKIN BETWEEN FR 0 AND FR 1, LH SIDE, BETWEEN Z + 16 TO Z + 355 DENTED.  REPAIRED  IAW REO - G20346 AND EO A300-5330-62190-A.
